# SDR HEEA0016332

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 6220 · Main Rotor Head
- Part: Arm
- Part number: 7640002900101
- Condition: Misinstalled
- Location: Dampener
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DAMPENER ARM IMPROPERLY INDEXED.
